Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 33, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 12, 2007, 3:57 AM EDT for 5 counties in Florida. It took effect at Mar 12, 2007, 1:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2007, 3:57 AM EDT (07:57 UTC)
- In effect from
- Mar 12, 2007, 1:00 PM EDT
- Expired
- Mar 12, 2007, 6:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2467 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 120757 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 357 AM EDT MON MAR 12 2007 FLZ020>022-035-122000- /O.NEW.KJAX.FW.W.0033.070312T1700Z-070312T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 357 AM EDT MON MAR 12 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR THE SUWANNEE VALLEY OR NORTH FLORIDA DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. DRY AIR AND WARM TEMPERATURES WILL PRODUCE LOW RHS THIS AFTERNOON ACROSS THE SUWANNEE VALLEY. RHS WILL FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ MZ
2 follow-up statements
000 WWUS82 KJAX 121828 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 PM EDT MON MAR 12 2007 FLZ023-030-031-036-040-122200- /O.NEW.KJAX.FW.A.0036.070313T1800Z-070313T2200Z/ /O.EXA.KJAX.FW.W.0033.000000T0000Z-070312T2200Z/ BAKER-UNION-BRADFORD-ALACHUA-MARION- 228 PM EDT MON MAR 12 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON FOR PORTIONS OF INTERIOR NORTHEAST FLORIDA DUE TO LOW RH VALUES... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR PORTIONS OF INTERIOR NORTHEAST FLORIDA DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. DRY AIR AND WARM TEMPERATURES WILL PRODUCE LOW RHS THIS AFTERNOON. RHS WILL FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS. A RED FLAG WARNING HAS BEEN ISSUED IN RESPONSE TO THIS. DRY AIR AND WARM TEMPERATURES WILL CONTINUE ON TUESDAY. RHS WILL FALL BELOW 35 PERCENT FOR 3 TO 4 HOURS. A FIRE WEATHER WATCH HAS BEEN ISSUED IN RESPONSE TO THIS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ020>022-035-122200- /O.NEW.KJAX.FW.A.0036.070313T1800Z-070313T2200Z/ /O.CON.KJAX.FW.W.0033.000000T0000Z-070312T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 228 PM EDT MON MAR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON FOR PORTIONS OF INTERIOR NORTHEAST FLORIDA DUE TO LOW RH VALUES... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR PORTIONS OF INTERIOR NORTHEAST FLORIDA DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. DRY AIR AND WARM TEMPERATURES WILL PRODUCE LOW RHS THIS AFTERNOON. RHS WILL FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS. DRY AIR AND WARM TEMPERATURES WILL CONTINUE ON TUESDAY. RHS WILL FALL BELOW 35 PERCENT FOR 3 TO 4 HOURS. A FIRE WEATHER WATCH HAS BEEN ISSUED IN RESPONSE TO THIS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION... VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ ECZ
000 WWUS82 KJAX 122213 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 613 PM EDT MON MAR 12 2007 FLZ020>023-030-031-035-036-040-131015- /O.EXP.KJAX.FW.W.0033.000000T0000Z-070312T2200Z/ /O.CON.KJAX.FW.A.0036.070313T1800Z-070313T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 613 PM EDT MON MAR 12 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. DRY AIR AND WARM TEMPERATURES WILL CONTINUE ON TUESDAY. RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 3 TO 4 HOURS. AS A RESULT... A WEATHER WATCH HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ CARROLL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 12, 3:16 AM EDT, 41 minutes earlier.
Area forecast discussion, Mar 12, 3:16 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 AM EDT MON MAR 12 2007
.SHORT TERM...THICK CIRRUS STREAMING OVER THE AREA IS COMING FROM
TWO SOURCES...FIRST FROM A POTENT SHORT WAVE OVER TX AND SECOND IS
THE SRN JET EMANATING FROM THE PACIFIC. LACK OF FOG OVERNIGHT IS
DUE TO CIRRUS BLANKET AND LESS SURFACE MOISTURE. MEAN LAYER RIDGE
IS LOCATED OVER ERN GULF AND FL PANHANDLE. THE FRONT CURRENTLY
JUST NORTH OF THE AREA IS EXPECTED TO SAG SWD OVER ATLANTIC WATERS
LATER TODAY BUT LIFT NWD OVER LAND. THUS FLOW ARND THE RIDGE WILL
CONTINUE TO BE ONSHORE NEAR THE COAST MON/TUE AND SLY INLAND. BY
WEDNESDAY HIGH PRESSURE WILL MOVE INTO THE ATLANTIC AND THE SHORT
WAVE WILL EJECT EWD. DEEP SLY TO SWLY FLOW WILL INCREASE MOISTURE
AND EXPECT SLGT CHANCE FOR SHOWERS LATE WED FROM SEA BREEZE
COLLISIONS. MAX TEMPS WILL CONTINUE ABOVE CLIMO THRU MID WEEK UNDER
PARTLY CLOUDY SKIES WITH HIGHS RANGING FROM LWR/MID 70S COAST TO
LOWER 80S INLAND. MIN TEMPS WILL GENERALLY BE IN LWR/MID 50S. FOG
WILL BE MAIN CONCERN BECAUSE OF INCREASED SUBSIDENCE ALOFT AND
LINGERING SFC MOISTURE. BUT EXPECT DENSE FOG TO BE PATCHY AND NOT
WIDESPREAD DUE TO VARIABLE CLOUDINESS DURING THE NIGHTS. AREAS OF
LIGHT FOG CAN BE EXPECTED.
.LONG TERM...THU THROUGH SUN...
RAIN CHANCES INCREASE THURSDAY AS THE SHORT WAVE AND ACCOMPANYING
COLD FRONT APPROACH. THE S/W IS EXPECTED TO BROADEN AND LIFT NWD
LOSING SOME OF ITS POTENCY AS IT TRAVERSES THE AREA THU/FRI. WILL
GO WITH A CHANCE FOR TSTMS THU AFTN/EVNG BEFORE THE S/W DEPARTS.
ANOTHER STRONG S/W MOVING OVER THE GREAT LAKES WILL DEEPEN THE
LONG WAVE TROUGH OVER THE EAST COAST AND DRIVE THE COLD FRONT
TOWARD THE BAHAMAS BY SATURDAY. HIGH PRES WILL BUILD OVER THE AREA
LATE IN THE WEEKEND. TEMPS WILL CONTINUE ABV CLIMO THURS THEN DROP
INTO THE 30S/40S SAT NIGHT. MAX TEMPS WILL BE MAINLY IN THE 60S
FOR THE WEEKEND.
&&
.AVIATION...VFR AT TAF LOCATIONS SO FAR THIS MORNING. PATCHY FOG
BETWEEN 09Z-12Z WILL RESULT IN MVFR AND IFR CONDITIONS THOUGH FOG
NOT EXPECTED TO BE AS DENSE OR WIDESPREAD AS PREVIOUS MORNINGS DUE
TO LOWER DEWPOINTS AND SOME HIGH CLOUDINESS. AFTER 12Z VFR CONDITIONS
WILL PREVAIL TODAY.
&&
.MARINE...BACK DOOR COLD FRONT TO THE NORTH WILL PUSH INTO THE AREA
TODAY. THIS WILL MAINTAIN AN ONSHORE FLOW BUT NOT INCREASE WIND
SPEEDS MUCH. 9 SECOND NE SWELLS CONTINUE BUT WILL CONTINUE TO SLOWLY
DECREASE AS WINDS VEER TO THE SOUTH BY TUESDAY. OFFSHORE FLOW WILL
DEVELOP STARTING LATE THURSDAY WITH NEXT COLD FRONT.
&&
.FIRE WEATHER...HAVE ISSUED RED FLAG WARNING FOR SUWANNEE VALLEY OF
NORTH FLORIDA DUE TO 4-5 HOURS OF CRITICALLY LOW RH VALUES. RHS SHOULD
REMAIN ABOVE CRITICAL VALUES THE REMAINDER OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 80 52 82 54 / 10 10 0 10
SSI 72 57 76 58 / 10 10 10 10
JAX 78 54 80 56 / 10 10 10 10
SGJ 73 57 76 59 / 10 10 10 10
GNV 81 53 81 54 / 0 10 10 10
OCF 81 54 82 54 / 0 10 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE.
GA...NONE.
AM...NONE.
&&
TRABERT/ZIBURAHazardous weather outlook, Mar 11, 10:30 PM EDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1030 PM EDT SUN MAR 11 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1030 PM EDT SUN MAR 11 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... AREAS OF FOG WILL DEVELOP AGAIN TONIGHT...WITH PATCHY DENSE FOG POSSIBLE...ESPECIALLY OVER NORTHEAST FLORIDA. MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHEN TRAVELING TONIGHT. MARINERS ON INLAND WATERWAYS AND NEAR THE IMMEDIATE COASTLINE SHOULD ALSO REMAIN ALERT FOR REDUCED VISIBILITIES IN FOG. A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES WILL CONTINUE. REFER TO THE SURF ZONE FORECAST FOR MORE DETAILS. MINOR FLOODING OF THE ALTAMAHA RIVER NEAR BAXLEY WILL CONTINUE. PLEASE REFER TO THE LATEST FLOOD STATEMENT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AREAS OF FOG...SOME LOCALLY DENSE...ARE EXPECTED MONDAY MORNING AS WELL AS MONDAY NIGHT THROUGH EARLY TUESDAY MORNING. A MODERATE RISK OF RIP CURRENTS IS EXPECTED AGAIN MONDAY. THE ALTAMAHA RIVER NEAR BAXLEY WILL BEGIN TO FALL BELOW FLOOD STAGE BY MID-WEEK. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND FRIDAY ASSOCIATED WITH THE NEXT FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 2:28 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 13 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.